zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Von Neumann regularity in Jordan triple systems. (English) Zbl 0253.17017

17C99Jordan algebras (algebras, triples and pairs)
Full Text: DOI
[1] K. H. Helwig undU. Hirzebruch, ?ber regul?re Jordan-Algebren und eine ?quivalenzrelation von M. Koecher. Indag. Math.30, 460-465 (1968).
[2] N. Jacobson, Lectures on quadratic Jordan algebras. Tata Institute, Bombay 1969. · Zbl 0253.17013
[3] I.Kaplansky, Rings and fields. Chicago 1969. · Zbl 0184.24201
[4] K. McCrimmon, A general theory of Jordan rings. Proc. Nat. Acad. Sci. U.S.A.56, 1072-1079 (1966). · Zbl 0139.25502 · doi:10.1073/pnas.56.4.1072
[5] K. McCrimmon, Nondegenerate Jordan rings are von Neumann regular. J. Algebra11, 111-115 (1969). · Zbl 0167.30602 · doi:10.1016/0021-8693(69)90104-5
[6] K. McCrimmon, A characterisation of the radical of a Jordan algebra. J. Algebra18, 103-111 (1971). · Zbl 0243.17013 · doi:10.1016/0021-8693(71)90129-3
[7] K. Meyberg, Identit?ten und das Radikal in Jordan Tripelsystemen. Math. Ann.197, 203-220 (1972). · Zbl 0222.17015 · doi:10.1007/BF01428227
[8] K.Meyberg, Lectures on triple systems. Lecture notes Univ. of Virginia, in preparation.
[9] O.Loos, Lectures on Jordan triple systems. Lecture notes Univ. of British Columbia, 1971.
[10] Ch. Tsai, Von Neumann regularity in Jordan algebras. Proc. Amer. Math. Soc.18, 726-728 (1967). · Zbl 0166.04002 · doi:10.1090/S0002-9939-1967-0217138-5